Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hmm, i've never heard of a lowered sex drive due to tane...

Were you put on any BC (pill) as well? Because I know that can have that effect - I completely lost mine when I went on the BC pill.

But a few months after I came off it my sex drive drive came back full force.

I'm not sure about the other *cough* dryness, but you may want to get yourself some KY just in case.

It's a handy thing to around have anyway... :whistle:

Share this post


Link to post
Share on other sites

Someone else had a problem with this a couple of weeks ago and started a thread about it.... you may want to look back through some of the old posts.

Share this post


Link to post
Share on other sites

I did a search but nothing came up...... a couple weeks ago, in this same forum (prescription acne meds)?

I'll start looking.... although I think it's a good question still

Someone else had a problem with this a couple of weeks ago and started a thread about it.... you may want to look back through some of the old posts.

Share this post


Link to post
Share on other sites

I'm not sure, but I would imagine if everything is dry then...everything is dry. I'd suggest some oils found in the personal section of the store like KY or something. As for your sex drive, theres really only one way to find out, and its not on the internet.

Share this post


Link to post
Share on other sites

That is kind of dissapointing to hear....

and that thread was just people telling her to use KY even though she said personal lubricants didn't work.

I guess this will probably happen, and I'll have to use lots of lub.

Too bad there isn't a product to go along with accutane to help women with this..... but then again, we aren't supposed to have sex on accutane are we ;)

ha ha ha ha ha ha

Share this post


Link to post
Share on other sites

I am concerned about this as well! I'm on Diane 35 as well as accutane and I hope my sex drive doesn't drop! Now I'm worried, ARGH!

I guess tonight I will go to Wal-Mart or something and get some lube, although I HATE KY so I hope something else will work well.

I wonder if LOTS of foreplay would be good to help with dryness? My boyfriend will have to comply for medical reasons, he he he

:)

Share this post


Link to post
Share on other sites

Are you on the pill or do you use condoms? If you are on the pill and/or don't use condoms, you can use regular petroleum jelly. (vaseline)

Share this post


Link to post
Share on other sites

One word....Astroglide......

You might now dry out down there, but the epithelial tissue (mucous membrane) may become thinner and more fragile. I've never taken Accutane but suffer from scarring down there and VVS (vulvar vestibulitits), which is incredibly painful. Since I've been diagnosed lidocane has become a necessity in the bedroom (and woks wonders for the pain).......I find that the scarring makes it easier for the surrounding skin to tear......which is most likely what caused the VVS in the first place........so my gyno (who is the smartest man in the world)...suggested I try a lube, but told me NOT to use KY, since it can be irrtiating.......he suggested Astroglide......it's only got like 5 ingredients (Water, glycerin, propylene glycol and some parabens)......it's so incredibly skippery and works great......and it also keeps the epithelial tissue moist ans supple so that tearing won't be an issue.........

Share this post


Link to post
Share on other sites

Yup, i've heard from many that astroglide is far superior to ky...You can get it at CVS....

I'm going on accutane next month...

I have also noticed the spiro has made me drier than usual (sorry, too much info)

Although, nothing too bad...Just enough to make my bf doubt his manhood..lol....

*Marches to CVS to buy some astroglide***

:)

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

Yup, i've heard from many that astroglide is far superior to ky...You can get it at CVS....

I'm going on accutane next month...

I have also noticed the spiro has made me drier than usual (sorry, too much info)

Although, nothing too bad...Just enough to make my bf doubt his manhood..lol....

*Marches to CVS to buy some astroglide***

:)

I found astrooglide at walmart too. From what I've heard astroglide far outweights KY. I think I also said in that other thread that evening primrose oil might work. I think you have to get that at the health food store.

I've also experienced dryness and astroglide works just fine.

Share this post


Link to post
Share on other sites

I hope this isn't too detailed, but I had almost overwetness issues until I went on spiro. Unfortunately, this led to overdryness. Now that I've quit spiro and gone to Accutane, I can't say the situation has improved. I'm going to have to check that out, labgirl.

Share this post


Link to post
Share on other sites

I'm a guy, but I just want to say sex dries up your skin bigtime.

I had sex thrice today, and my skin never looked or felt so bad. I guess my body got dehydrated, resulting in red rashes all over my forearms, and they burnt.

Share this post


Link to post
Share on other sites

Im a guy and when i was on accutane my sex drive really went down considering how sexually active i was and wanted to be all the time ,i wouldnt get turned on by anything at one point (a short epriod) ,but that doesnt mean you dont want to have sex at all, you might just have to push yourself unlike before.My face was the only part which was dry nor my body or private areas were effected with dryness.So while having sex and specially making out ym dry flaking skin used to fall into my gfs body/face that was the only part which was pretty embarrasing & disgusting,if you have an understanding partner i doubt it would be a problem.It prob varies ppl to ppl,i was on 30-40 mg for 6 months but if you have higher dose it maybe a problem,just keep mostuirsing your body through out the day it should be fine!.

Share this post


Link to post
Share on other sites

You may be tired, which can negatively affect your sex drive.

The thing that buggers me about sex and accutane is how red and irritated my skin is after sex. It indeed has to do something with all that rubbing and touching as well.

Share this post


Link to post
Share on other sites

I would imagine it would be different for guys. The question has to do with females and being dry "inside".

I don't think the poster really cares if a guy has his genitals dry, since it's totally different plumbing! IMO anyways.

I'm off to walmart tonight just in case for astroglide. I've also let my boyfriend know what might happen so he doesn't think I don't like him anymore, heh

Share this post


Link to post
Share on other sites

my fertility endocrinologist said that olive oil is very safe to use as lubricant and doesnt kill or alter sperm mobility.(whichh is redundant on tane but interesting...)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×